# SDR ASAA2016080817642

- Difficulty date: August 8, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 34,292 hours, 10,226 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16FVL3
- Condition: Failed
- Location: Nr 1 Hf Sys
- Part time: 34,203 hours, 10,164 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF RADIO TRANSMIT FUNCTION FAILED DURING CRUISE.  WILL NOT TRANSMIT FROM EITHER CONTROL PANEL OR YOKE SWITCHES.  RECEIVES NORMALLY AND ALSO RECEIVES SELCAL. TRIED GOING TO DATA AS WELL AS RETURNING. THE SATCOM NR 1 OPERATES NORMALLY.  ACFT GROUNDED.  REMOVED & REPLACED NR 1 HF TRANSCEIVER IAW AMM 23-11-21, OPS NORMAL AFTER REMOVING TAG & RESETTING CIRCUIT BREAKER, GOOD, CLEAR TRANSMIT & RECEIVE.
